# SDR MWEA020017

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224644
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORMER CRACKED BELOW LONGERON 15 RIGHT VIEW FROM FORWARD SIDE OF FUSELAGE FRAME 1038. REMOVED AND REPLACED FORMER.
